# SDR C2XA95IA163

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12020235005
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FORWARD BRACKET FOR CARGO DOOR COUNTER BALANCE TORSION RODS CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BRACKET, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
